Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will diabetic cause burning sensation in urine with rbc one plus and joints pain ?

diabetic under control with glycomet for past 1 yr having bp for past 7 yrs now under control with amlong A i am 40 yrs lady having two sons of age 13yrs and 1.5 yrs and i am obese...diabetic under control with glycomet for past 1 yr...having bp for past 7 yrs now under control with amlong A 1/2 tablet at night ...now suddenly urine going burning and urine result shows rbc is one plus. dr gave medicine for uti and a cream to apply ..also my bones and joints are paining . why it happens so....also i want to know whether these problems are due to diabetes ..
Wed, 18 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
hi RADHA,
any way your burning micturation is due to UTI only
no need to worry take the antibiotics and along with plenty of water since this season is supportive to UTI.
ONE THING I HAVE TO INFORM YOU
you always be clean enough after going toilet ,urination .
regular exercise should continue
better switch over to ayurvedic therapy which can make you better
contact for further
christyjoseph1@gmail.com
  Anonymous's Response
Anonymous's  Response
Take recourse to Ayurveda, change is lifestyle and as it works slowly reduce your prescription PILLS which can never cure anything as PILL manufacturers only make money by ensuring existence of SICK people. Why would they cure anything permanently?

GSK's anti Diabetes Drugs is already banned finally and would be going off all retail counters by November 2011 as it posed high risk for heart failures but this also happened after 4 years of all game of musical chairs.
General & Family Physician Dr. Imaad Mohammed Ismail's  Response
Hello Radha,
As you had symptoms of burning micturation(passing urine)and your test showed RBC is one plus probable its a case of UTI and your symptoms should come down because of the action of antibiotics.
UTI are more common in Diabetic people. And also kidney problems are common after having Diabetes and Hypertension for a long time.
So my advice is that you check your Random Blood Sugar(RBS) and Fasting Blood Sugar(FBS) regularly and keep your Diabetes under control and things should improve. Hope this information was helpful. Regards, Dr.Ismail.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 43 and diabetic fasting 110 and pp. 150. from childhood i am having urti. 17 years back i had once blood in urine. sometimes there is burning sensation in penis and inside. 10 years back i took bhangshil for 4 months and got good relief. after that also it is recurring for 2 to 3 days sometimes. now i have burning sensation for 3 weeks. but no pus and rbc in urine. always have feel to urinate. doctor please help me

doctor1 MD

Hello, I am a 36 year old male. I had a urinalysis exam done and these are the results. I am type 2 diabetic. I have recently been having some pain in my left testicle and abdominal pain along my upper and lower left side. What do these results mean? I am waiting of chlamydia results. They are doing a culture. Component     Standard Range     Your Value WBC S, UA/HPF     0 - 5 /HPF     11-25 RBC, URINE HPF     0 - 3 /HPF     4-10 BACTERIA, URINE HPF     None /HPF     Few SQUAMOUS EPITHELIAL CELLS, URINE SED, AUTOMATED COUNT, QUAL     None /HPF     Few MUCOUS, UR SED, QL, AUTOMATED COUNT     None /HPF     Present

doctor1 MD

Hi my urine test result: Protein: Trace, ketone: 2+, Occult Blood, Urine: 1+, Rbc: 20, my doctor said I might have a kidney problem and he wants me to do x-ray and ultra sound for my kidney to check if I have kidney stone. I ve been sick for a while and my right back is painful, but i do not think I have kidney stone because I heard the pain is extreme and mine is only mild. Should I still do ultra sound and x-tray ? or Is there any test to find out what s wrong w me ?

Recent questions on  Diabetes

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

i am a diabetic, testing pp fasting every month, mostly the readings are 130 pp 140. For the last few months, I am getting pain while urinating in penis and immediately after urinating, not always, sometimes - once a week. There is no stone found in ultrasound, all reports normal, urine culture normal and urine routine test is also normal. in last six months, have lost 5 kgs of weight. pl advise.

doctor1 MD

I AM HAVING SOFT STOOLS FOR THE PAST 3 MONTHS. I AM ALSO DIABETIC - FASTING 128, PP -148. I STARTED HAVING SOME ALOPATHY FOR THE PAST 2 MONTHS FOR SUGAR. I DON T HAVE ANY ABDOMINAL PAIN. WHAT COULD BE THE REASONS FOR SOFT STOOLS, MOREOVER, I ALSO FEEL LIKE GOING TO LATRINE TWO-THREE TIMES A DAY. I HAD LEFT TESTES REMOVED 5 YEARS BECAUSE OF TUMOR IT WAS CANCER CA. MOST OF MY REPORTS ARE NORMAL. I HAVE ALSO 5-7 KGS WEIGHT IN 2-3 MONTHS. PLEASE SUGGEST REMEDIES HOW TO GET NORMAL STOOL, AND HOW TO INCREASE WEIGHT. I AM 41 YEARS OLD. MY NAME IS G.S. KANNAN FROM KOLKATA.

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.